# SDR DALA2018112906927

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 58,980 hours, 32,356 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR DEBRIS DEFLECTOR MISSING. REPLACED LEFT AND RIGHT DEFLECTORS. (LP# 0829043)
